If you need an accessible version of this item please contact JSTOR User Support

Geometry and Empirical Science

C. G. Hempel
The American Mathematical Monthly
Vol. 52, No. 1 (Jan., 1945), pp. 7-17
DOI: 10.2307/2304830
Stable URL: http://www.jstor.org/stable/2304830
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Geometry and Empirical Science
Preview not available

Page Thumbnails

  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17